Electron. J. Diff. Eqns., Vol. 1998(1998), No. 12, pp. 1-9.

Pressure conditions for the local regularity of solutions of the Navier-Stokes equations

Mike O'Leary

We obtain a relationship between the integrability of the pressure gradient and the the integrability of the velocity for local solutions of the Navier--Stokes equations with finite energy. In particular, we show that if the pressure gradient is sufficiently integrable, then the corresponding velocity is locally bounded and smooth in the spatial variables. The result is proven by using De Giorgi type estimates in $L^{\rm weak}_p$ spaces.

Submitted January 26, 1998. Published May 13, 1998.
Math Subject Classification: 35Q30, 76D05.
Key Words: Navier-Stokes, regularity, pressure.

Show me the PDF file (134 KB), TEX file, and other files for this article.

Mike O'Leary
Department of Mathematics, University of California Santa Cruz
Santa Cruz, CA 95064 USA.
e-mail: oleary@cats.ucsc.edu
Return to the EJDE home page